Child on Singular?

Melanie - posted on 09/10/2013 ( 5 moms have responded )

6

0

1

My son has been taking Singular for about a year per his dr. He has been experiencing many side effects that I have realized is because of this medication. Has anyone else experienced any problems? I stopped giving him this medication and can't wait till this is out of his system.

5 Comments

View replies by

Nadine - posted on 09/10/2013

4

0

1

Its a pleasure get the dr to check his dosage and I hope things come right for you and your son

Melanie - posted on 09/10/2013

6

0

1

My son Is almost 11. It is generic singular but reading everyones horror stories I realized all of his symptoms are related and just like what I'm reading. It's scary. Thanks for your help:)

Nadine - posted on 09/10/2013

4

0

1

I wish you all the luck hun (how old is he?) Maybe the dr gave him the wrong prescription where the dosages are too high for him the thing with singular and all the generics is its a trail and error situation which is pretty scary my sons monte air is 4mgs but he is 3 and a half now

Melanie - posted on 09/10/2013

6

0

1

Thank you. My son has an appt this week with his dr. I'm scared to put him on anything now because he also developed a tic (blinking and nodding his head) Occasionall. I hope it stops once medication is out of his system.

Nadine - posted on 09/10/2013

4

0

1

hey there yes i know all about that but i have found a singular which is not only CHEAPER but you also DONT GET SIDE AFFECTS its called monteair trust me it works its the generic but with out side affects and trust me i tried them all eventually i neva slept coz my son had 2-4 horrendous night mares a night i tried monte air and its been a saving grace

good luck i hope it works for you the way it did for me

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms